# SDR DALA2016081906087

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RIGHT SIDE BELOW AND FORWARD OF LOWER RIGHT VOR ANTENNA SEVERAL SCREWS PULLED THROUGH SKIN.  REPAIR WAS ACCOMPLISHED IAW ER/A 549263-14AD REV. ORIGINAL.
